Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effects of elevated sgpt

Premium Questions

doctor1 MD

Hello Dr. I did BP, Pulse, Blood Sugar and Cholesterol and all reports are normal. However ALT/SGPT ... please suggest if there are any concerns or do I have to start any medicines with immediate effect? Just ...

doctor1 MD

. The results are all okay and good,except SGPT and SGOT which is 143 and 74 respectively, I am undergoing ... and avoid? 4. I am working in different shifts,is that going to effect the liver more? ...

doctor1 MD

I am 35 yrs male - since last 2 months my sgpt (175-225) / sgot (120-175) - initially doctor said u ... & Sorbiline. expecting it to be normal after a week still noticed it again elevated. I have changed two ...

doctor1 MD

i m 57yrs ,my sgpt is 400 .what is treatment ......alll other parameters are normal,i m on aten 50 since 6 yrs my wt is 85 kgs ...

doctor1 MD

I have SGPT level 55.6, SGOT 39.9 Alkaline Phosphatase 112.1 Bilirubin 1.11. What is cause of elevated SGPT ...

Public Forum Discussions

doctor1 MD

Hi, may I answer your health que what happens when sgpt increases by 5000? I am 23 year old. Height ... stomach pain. Vomiting frequently if ate anything even if i drink water.Sgpt value was reported 4750 ...

doctor1 MD

I am 40 yrs,my L F T Test result showing that my sgpt and sgot 107 and 130.2 or three pegs alcohol ... and night for three months.Is there any side effects for this ...

doctor1 MD

Hi! I have health concern regarding my lab test results which is my SGPT is high than normal 110. Is there an effective remedy aside from taking livolin forte or essentiale forte? They said that one of the causes ...

doctor1 MD

thank you for your prompt response doctor I have been keeping track of my sgpt level and it seems to be high it as 50.7, in the evening or late at night before going to bed i get the scratching effect on my ...

doctor1 MD

to gyncologist she recommand me to do sgpt test and result show high sgpt level abt 100ulml,so how to cure it and will it effect my baby?? Doctor has given me the vit k doses +trypto medicine ...

doctor1 MD

body doctor suggested for lft test in which my sgot n sgpt level are 457&514 respectively . I want to know is there any adverse effect to my child health n precaution taken by my side ...

doctor1 MD

the high SGOT and SGPT levels be side effects of Primolute N ? ...My wife had a liver transplant 18 months earlier. Her SGOT and SGPT levels have remained steady ...

doctor1 MD

of elevated sgpt. i dont drink alcohol, but i admit ive been using food supplement of Botanical herbs INTRA ...i am 35 y/o female, i weighs 130lbs at 5 2 in height, i was diagnosed with fatty liver and elevated ...

doctor1 MD

im 29 yrs of age,5 11 . my problem is about elevated of my sgpt,my doctors told me to diet and exercise,and im taking now livolin forte 2 times aday,after 2 months when i came back to lab ...

doctor1 MD

resp. doctor, I m a defense force candidate, recently i was tested for elevated SGPT(64), i was also suffering from constipation at that time. so it was due to tHAT OR WAT ? also can i reduce it in 1 ...

Mobile Questions and Answers

doctor1 MD

Stop alcohol and other drugs which can alter liver function. If you are obese, reduce weight. Check Cholesterol and control it, Do an ultrasound scan of liver to look for fatty liver Must do a viral hepatitis serology if SGPT remains elevated

doctor1 MD

doctor1 MD

HI.HER SGPT IS ON A HIGHER NOTE.RASH ON HER COULD BE DUE TO NEW MEDICATION SIDE EFFECTS.GET AN ULTRASOUND LIVER TO EVALUATE ANY LIVER PATHOLOGY IF PRESENT. OCASSIONALY EVEN ELEVATED CHOLESTEOL CAN ALSO PRODUCE RASH , BUT THIS CAUSE IS NOT THAT APPLICABLE TO HER, DUE TO NORMAL CHOLESTEROL LEVELS. GET AN AUTOIMMUNE SCREEN FOR YOUR MOM AS CONNECTIVE TISSUE DISORDERS ARE QUITE COMMON IN FEMALES.THANK